# SDR SWIA200311812

- Difficulty date: February 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 2,427 hours, 1,886 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROW EXIT LIGHTS OUT IN THE BACK SECTION.  FOUND WIRE PIGTAIL FOR AFT LIGHT SECTION TO BE CORRODED.  REPLACED PIGTAIL.  OPS CHECK GOOD.
